Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 432857, 14 pages
http://dx.doi.org/10.1155/2009/432857
Research Article

An Extension of Stolarsky Means to the Multivariable Case

Mathematical Institute SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia

Received 10 July 2009; Accepted 23 September 2009

Academic Editor: Feng Qi

Copyright © 2009 Slavko Simic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Stolarsky, “Generalizations of the logarithmic mean,” Mathematics Magazine, vol. 48, no. 2, pp. 87–92, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. B. Leach and M. C. Sholander, “Multivariable extended mean values,” Journal of Mathematical Analysis and Applications, vol. 104, no. 2, pp. 390–407, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Páles, “Inequalities for differences of powers,” Journal of Mathematical Analysis and Applications, vol. 131, no. 1, pp. 271–281, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. K. Merikowski, “Extending means of two variables to several variables,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 3, article 65, pp. 1–9, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Qi, “Logarithmic convexity of extended mean values,” Proceedings of the American Mathematical Society, vol. 130, no. 6, pp. 1787–1796, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Simic, “Means involving Jensen functionals,” submitted to International Journal of Mathematics and Mathematical Sciences.
  7. S. Simic, “On logarithmic convexity for differences of power means,” Journal of Inequalities and Applications, vol. 2007, Article ID 037359, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1978.